# SDR SWAA2013080618911

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 37,343 hours, 25,204 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: D29982225
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OFF.  SECURED COVER IAW MM.
